# SDR SWAA2022082936878

- Difficulty date: July 31, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H HORIZONTAL STAB LOWER SKIN STAB STA 193.90; 17' FROM FWD. SPAR; I/B ROW. CRACK LENGTH: 1.25' CRACK FOUND AT L/H HORIONTAL STAB LOWER SKIN STAB STA 193.90 17&#34; FROM FWD. SPAR I/B ROW. CRACK LENGTH: 1.25&#34; / [01] REMOVED PAINT FOR ACCESS FASTENER FOR REPAIR AT L/H STA 193.90 IAW B737 AMM51-21-11-150-801.[25] REMOVED PAINT FOR ACCESS FASTENER FOR REPAIR AT L/H STA 193.90 IAW B737 AMM51-21-11-150-801. REMOVED FASTENERS LOWER SKIN STA 193.90 FOR ACCESS REPAIR IAW B737 SRM 51-40-02-0G-0. REMOVED DAMAGED ON AREA LOWER OF SKIN [CRACK ] AT L/H HORIZONTAL STAB STA 193.90 17' FROM FWD SPAR I/B ROW IAW B737 SRM 55-10-01-2R-11 REPAIR 11.PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23.PERFORMED ROTO INSP ON ALL EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.16; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23. PERFORMED COUNTERSINK INSP ON ALL EXISTING COUNTERSUNK HOLES IAW B737 NDT P6 53-30-00 PROC.3; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23. FABRICATED FILLER AT L/H HORIZONTAL STAB LOWER SKIN STA 193.90 MATERIAL USED 2024 T3 .071 ALUMINUM CLAP PO # 1749426 IAW B737 SRM 5510-01-2R-11 REPAIR 11. FABRICATED DOUBLER AT L/H HORIZONTAL STAB LOWER SKIN STA 193.90 .MATERIAL USED 2024 T3 -0.090 ALUMINUM CLAP .PO#1727238 IAW B737 SRM 55-10-01-2R-11 REPAIR 11
